# SDR USAA2012101600009

- Difficulty date: October 5, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347210220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON COUPLING CONNECTOR AT FR68, -Y1292.  REPLACED COUPLING CONNECTOR AT FR68, -Y1292 IAW A319 SRM 51-42-11, PAR 7, FIG. 9, 13 & 14.
